# SDR DALA2016112809319

- Difficulty date: April 26, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,604 hours, 49,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL POINTS OF CORROSION ON THE LT CARGO TRACK BETWEEN BS 1212 - 1320. THE CARGO TRACK WAS REPLACED IAW SRM.
